MathSciNet Relay Station
MathSciNet bibliographic data
MR2738300 35K61 (35B44 35K91)
Payne, L. E.; Philippin, G. A.; Vernier Piro, S. Blow-up phenomena for a semilinear heat equation with nonlinear boundary conditon, I. Z. Angew. Math. Phys. 61 (2010), no. 6, 999–1007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement